Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
Question: Wellbutrin after 2 months
|Kimmers - Wed Aug 08, 2007 9:32 am||
I am a 42 yr old female with GAD and panic. Im currently on klonopin and wellbutrinXL150 mg. I was wondering if wellbutrin can be OK in the beginning and as time goes on start increasing your anxiety and other side effects?
|Debbie Miller, RN - Fri Aug 10, 2007 6:29 pm||
I am not a specialist with this but my information is that Klonipin is a very effective treatment for anxiety disorder; Wellbutrin more for the depressive symptoms you may have in addition to this. It is also helpful for people with attention deficit, smokers who would like to quit, and for the sexual side effects that can be present with other meds. The combination can counter some of those concerns. But, in some cases Wellbutrin can cause the anxiety to become worse.
People sometimes do exhibit a kind of tolerance where medications need to be re-evaluated and what worked well at one time may need to be changed later on. Some people can take the same medication for decades without problems, so we can't assume this is the case.
Talk to your doctor to see the best course for you now since this can change over time. Good luck.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.